The homotopy axiom in semialgebraic cohomology.
Journal für die reine und angewandte Mathematik, Tome 355 (1984), pp. 108-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
homotopy axiom in semialgebraic topology, semialgebraic maps, between semialgebraic spaces, homotopic maps, locally ringed space, real spectra, abstract semialgebraic functions
@article{JRAM_1984__355_152688,
author = {Hans Delfs},
title = {The homotopy axiom in semialgebraic cohomology.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {108--128},
year = {1984},
volume = {355},
zbl = {0543.55004},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__355_152688/}
}
Hans Delfs. The homotopy axiom in semialgebraic cohomology.. Journal für die reine und angewandte Mathematik, Tome 355 (1984), pp. 108-128. http://geodesic.mathdoc.fr/item/JRAM_1984__355_152688/